# SDR HNAA2011100600298

- Difficulty date: September 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 40,812 hours, 46,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SURFACE CORROSION ON RT OTBD SEAT TRACK BETWEEN FS567 AND 607.  BLENDED SURFACE ON RT OTBD SEAT TRACK.  FOUND TO BE WITH LIMITS.  COMPLIED WITH HFEC INSP.  NO CRACKS FOUND IAW RD8-53-3644.
